About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 746291, 6 pages
http://dx.doi.org/10.1155/2014/746291
Research Article

Fixed-Point Theorems for Mean Nonexpansive Mappings in Banach Spaces

Department of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404100, China

Received 16 September 2013; Accepted 10 December 2013; Published 12 January 2014

Academic Editor: Hassen Aydi

Copyright © 2014 Zhanfei Zuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Kirk, “A fixed point theorem for mappings which do not increase distances,” The American Mathematical Monthly, vol. 72, pp. 1004–1006, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Zhang, “About fixed point theory for mean nonexpansive mapping in Banach spaces,” Journal of Sichuan University, vol. 2, pp. 67–78, 1975.
  3. Z. H. Gu, “Ishikawa iterative for mean nonexpansive mappings in uniformly convex Banach spaces,” Journal of Guangzhou Economic Management College, vol. 8, pp. 86–88, 2006.
  4. C.-X. Wu and L.-J. Zhang, “Fixed points for mean non-expansive mappings,” Acta Mathematicae Applicatae Sinica, vol. 23, no. 3, pp. 489–494, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. S. Yang and Y. A. Cui, “Viscosity approximation methods for mean non-expansive mappings in Banach spaces,” Applied Mathematical Sciences, vol. 2, no. 13, pp. 627–638, 2008. View at Zentralblatt MATH · View at MathSciNet
  6. S. Ishikawa, “Fixed points and iteration of a nonexpansive mapping in a Banach space,” Proceedings of the American Mathematical Society, vol. 59, no. 1, pp. 65–71, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. A. Cui, H. Hudzik, and F. F. Yu, “On Opial properties and Opial modulus for Orlicz sequence spaces,” Nonlinear Analysis, vol. 55, no. 4, pp. 335–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. A. Cui and H. Hudzik, “Maluta's coefficient and Opial's properties in Musielak-Orlicz sequence spaces equipped with the Luxemburg norm,” Nonlinear Analysis, vol. 35, no. 4, pp. 475–485, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet